Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Galois groups over ℚ of some iterated polynomials

Title data

Stoll, Michael:
Galois groups over ℚ of some iterated polynomials.
In: Archiv der Mathematik. Vol. 59 (September 1992) Issue 3 . - pp. 239-244.
ISSN 0003-889X
DOI: https://doi.org/10.1007/BF01197321

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 12F10 (12E10 12F12)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Mar 2016 08:00
Last Modified: 24 Mar 2016 08:00
URI: https://eref.uni-bayreuth.de/id/eprint/32036